Cartesian product of interval-valued fuzzy ideals in ordered semigroup

Authors

  • Hidayat Ullah Khan Department of Mathematics, University of Malakand, Khyber Pakhtoonkhwa, Pakistan.
  • Asghar Khan Department of Mathematics, Abdul Wali Khan University Mardan, Mardan, Khyber Pakhtoonkhwa, Pakistan.
  • Nor Haniza Sarmin Department of Mathematical Sciences, Faculty of Science, Universiti Teknologi Malaysia, 81310 UTM, Johor Bahru, Johor, Malaysia.

Keywords:

Interval-valued fuzzy left (right) ideals, Interval-valued fuzzy bi-ideals, Interval-valued fuzzy interior ideals, Interval-valued fuzzy prime ideals, Interval-valued fuzzy semiprime ideals

Abstract

Interval-valued fuzzy set theory is a more generalized theory that can deal with real world problems more precisely than ordinary fuzzy set theory. In this paper, the concepts of interval-valued fuzzy (prime, semiprime) ideal and the Cartesian product of interval-valued fuzzy subsets have been introduced. Some interesting results about Cartesian product of interval-valued fuzzy ideals, interval-valued fuzzy prime ideals, intervalvalued fuzzy semiprime ideals, interval-valued fuzzy bi-ideals and intervalvalued fuzzy interior ideals in ordered semigroups are obtained. The purport of this paper is to link ordinary ideals with interval-valued fuzzy ideals by means of level subset of Cartesian product of interval-valued fuzzy subsets.

Downloads

Download data is not yet available.

Downloads

Published

2016-12-31

How to Cite

Cartesian product of interval-valued fuzzy ideals in ordered semigroup. (2016). Journal of Prime Research in Mathematics, 12(1), 120 – 129. https://jprm.sms.edu.pk/index.php/jprm/article/view/124